Crown discoloration due to the use of triple antibiotic paste as an endodontic intra-canal medicament

Thomas, Manuel S (2014) Crown discoloration due to the use of triple antibiotic paste as an endodontic intra-canal medicament. Saudi Endodontic Journal, 4 (1). pp. 32-35.

[img] PDF
32. TAP crown discolorationSEJ.pdf - Published Version
Restricted to Registered users only

Download (778kB) | Request a copy

Abstract

The use of triple antibiotic paste (TAP) (mixture of ciprofloxacin, metronidazole and minocycline) as an intra-canal medicament have shown very encouraging results particularly in non-vital immature teeth associated with periradicular lesions. Hence, before opting for a surgical approach, a non-surgical approach can be thought of with extended use of TAP as intra-canal medicament, especially in patients who are phobic to invasive procedures. On the flip side, the use of TAP has few side-effects, of which one is the discoloration it can cause due to the presence of minocycline in the mix. The purpose of this article is to presents a case of coronal discoloration due to the use of TAP as an endodontic intracanal medicament.

Item Type: Article
Uncontrolled Keywords: Discoloration, minocycline, non-surgical therapy, periradicular lesion, triple antibiotic paste
Subjects: Dentistry > MCODS Mangalore > Conservative Dentistry
Depositing User: KMCMLR User
Date Deposited: 04 Mar 2014 07:22
Last Modified: 04 Mar 2014 07:22
URI: http://eprints.manipal.edu/id/eprint/138991

Actions (login required)

View Item View Item